# SDR AALA202307053829

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 64,224 hours, 37,789 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOORS HARD TO OPEN/CLOSE. MAINTENANCE LUBRICATED THE DOOR LATCH (AALA202307056882) AND THE DOOR TRACK (AALA202307053829) PER CMM 25-43-52 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
